Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 2791779
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: David J. Benson and Stephen D. Smith
Title: Classifying spaces of sporadic groups
Additional book information: Mathematical Surveys and Monographs 147, American Mathematical Society, Providence, RI, 2008, xvi + 289 pp., ISBN 978-0-8218-4474-8

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Bob Oliver
Affiliation: LAGA, Institut Galilée, Université Paris 13, France
Journal: Bull. Amer. Math. Soc. 48 (2011), 307-313
MSC (2000): Primary 20D08, 20J06, 55R35; Secondary 20B25, 20J05, 55R40
Published electronically: November 30, 2010
Review copyright: © Copyright 2010 American Mathematical Society